| Model Number |
72404437 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404155.Serial number: n/a.Batch/lot number: 1100493572.Model/catalog description: reservoir.Unique identifier (udi) # (b)(6).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) was having difficulty inflating his device.As a result, the pump was explanted and replaced.No patient complications were reported.